Darboux transformation for the vector sine-Gordon equation and integrable equations on a sphere

Mikhailov, Alexander V. and Papamikos, Georgios and Wang, Jing Ping (2016) Darboux transformation for the vector sine-Gordon equation and integrable equations on a sphere. Letters in Mathematical Physics, 106 (7). pp. 973-996. ISSN 0377-9017. (doi:https://doi.org/10.1007/s11005-016-0855-5) (Full text available)

PDF - Author's Accepted Manuscript
Download (282kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1007/s11005-016-0855-5
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Jing Ping Wang
Date Deposited: 27 Oct 2015 14:59 UTC
Last Modified: 01 Aug 2018 10:17 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51238 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year